Items for Unique Author : Ali, Adham A.

Export as [feed] RSS 1.0 [feed] RSS 2.0
Group by: Date | Item Type | Title | No Grouping
Number of items: 7.

Nonlinear stability in seismic waves

Ali, Adham A. and Strunin, Dmitry V. (2017) Nonlinear stability in seismic waves. Australian and New Zealand Industrial and Applied Mathematics (ANZIAM) Journal, 57. C382-C397. ISSN 1446-8735

On nonlinear dynamics of neutral modes in elastic waves in granular media

Strunin, D. V. and Ali, A. A. (2016) On nonlinear dynamics of neutral modes in elastic waves in granular media. Journal of Coupled Systems and Multiscale Dynamics, 4 (3). ISSN 2330-152X

Parametric Space for Elastic Waves in Porous Media with Complex Rheology

Ali, Adham A. and Strunin, Dmitry V. (2020) Parametric Space for Elastic Waves in Porous Media with Complex Rheology. International Journal of Mechanical Engineering and Robotics Research, 9 (6). pp. 825-829.

Rheology and decay rate for Frenkel-Biot P1 waves in porous media with gas bubbles

Strunin, Dmitry V. and Ali, Adham A. (2019) Rheology and decay rate for Frenkel-Biot P1 waves in porous media with gas bubbles. International Journal of Mechanics, 13. pp. 156-163.

Rheology and dynamics of elastic waves in fluid-saturated porous media with gas bubbles

Ali, Adham Abdul Wahab (2019) Rheology and dynamics of elastic waves in fluid-saturated porous media with gas bubbles. [Thesis (PhD/Research)]

The effect of rheology with gas bubbles on linear elastic waves in fluid-saturated granular media

Ali, A. A. and Strunin, D. V. (2018) The effect of rheology with gas bubbles on linear elastic waves in fluid-saturated granular media. International Journal of Applied Mechanics and Engineering, 23 (3). pp. 575-594. ISSN 1734-4492

The role of rheology in modelling elastic waves with gas bubbles in granular fluid-saturated media

Ali, Adham A. and Strunin, Dmitry V. (2019) The role of rheology in modelling elastic waves with gas bubbles in granular fluid-saturated media. Journal of Mechanics of Materials and Structures, 14 (1). pp. 1-24. ISSN 1559-3959

This list was generated on Tue Dec 7 05:52:24 2021 AEST.